Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What is the significance of szetalo prescribed for depression ?

what is the significance of szetalo I have been prescribed that but i dono think i need it ,i think its a family trick to prove me mentally ill .I have problem in my marriage but i think that instead of understanding the problem my parents want that no matter what i should continue with the relation even if that mean me taking medicine (anti depression ) for email YYYY@YYYY
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

szetalo contains Escitalopram which belongs to a group of antidepressants known as Selective Serotonin Re-uptake Inhibitors.

It is effective in treating deppression, if you don't want to take this drug, i advice you to see the prescribing doctor and discuss with him.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor